# SDR VNAA20241213005

- Difficulty date: November 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: INITIAL INSPECTION: CORROSION ON LOWER SIL BTW FS349.00 AND FS319.00 AT SERVICE DOOR                   
                                                                                                                                                                                                                         
CORRECTIVE ACTION: ANGLE MOUNTIG WAS FOUND OUT OF LIMITS PER CRJ/900 SRM 53-21-23-101-002-A02 THEREFORE WAS REPLACED PER CRJ/900 SRM 52-42-06-001-001-A01 AND SRM 
51-42-21-001-001-A01
